Couldn't find what you looking for?

TRY OUR SEARCH!

I stopped the pill (Diane-35) in December last year (2013) it has been 4.5 months. One week after stopping I experienced a panic attack out of no where and I was really confused as I have never suffered from anxiety in the past. It lasted about an hour and I decided to go to sleep and thought I would wake up in the morning feeling fine. That was not the case. I woke up feeling anxious and unrested... It scared me and I have since been feeling horrible from that day on. I have experienced:

EXTREME anxiety and panic attacks (even calling an ambulance and spending the day in the ER)

Constant Nervousness and Feeling like I am not me anymore.

Scared of everything.... including leaving the house.

Mild hair loss and oily hair.

No periods for 4.5 months.

Insomnia.

Irrational thoughts.

Internal trembling.

Lightheadedness.

I have been to many doctors who will not admit that the pill or my hormones have anything to do with my symptoms even though my previous medical and mental history is clear. I have tried taking a multi vitamin and fish oil but this has not helped. I do not want to take any more chemicals e.g. Zanax etc. I have pretty much been in bed for the past 4.5 months. I have put my whole life on hold waiting for my hormones to balance out but it is taking too long and I am starting to give up. I have booked an appointment to see a hormone nathropath in June to hopefully get some answers.

Please contact me if you have experienced the same symptoms as me and what treatments you are currently taking. It is so hard to find success stories on these forums or treatment that has worked. I would really like to get the word out there about the symptoms post pill.

Please any help in very much appreciated.

Loading...

I'm almost 1 year post pill. I've suffered from every symptom under the sun because of this poison (because it IS a POISON). don't expect the medical community to recognize the pill/poison to be the major cause of depression/anxiety in women. They won't. they are profusely paid to be silent about it. 

I assure you it gets better. I think I was one of the worst cases. I'm 75% better, although I'm  sure it will take me at least another years (or two9 to fully recover.

 

I will never forgive the big pharma for what they're doing to women. they make me nauseous, but don't worry, you'll get out of it just fine, it only takes sooooo long!

 

Reply

Loading...


Thank you Naevia
Reply

Loading...

Hi I'm going through the same thing. What's your email!
Reply

Loading...

What's ur email? I'm going through the same thing
Reply

Loading...

Hi what is your email? I am experiencing the same thing but prob worse!! Wanna talk about it?? Lol.
Reply

Loading...

Hi. I'm going through the same. Did you get better? Lol I feel like I'm going insane but really
Reply

Loading...

i am experiencing the same thing. after stopping diane i have 2 panic attacks on this first month and also gerd and insomia. how long it wil suffer?
Reply

Loading...

I am experiencing something similar, I have only been on Diane 35 for a month, I decided to stop early because I became nervous about the risk of clotting. My doctor prescribed it to clear my skin and because he thinks I am on the PCOS spectrum. I decided to go back on it after several days of being off it because I thought perhaps it was helping balance my hormones and coming off it was too hard on my body. It is stressful because I am getting A LOT of physical anxiety symptoms that have no correlation to my life.. Tight chest, nausea, loose stools, fast heartbeat, tight throat, minor chest pains, difficulty taking a deep breath, insomnia, shaking, dizziness. A little concerned as some of these line up with the negative side effects of Diane. Has anyone experienced relief?
Reply

Loading...

Yes i also sufferd from these..i cant recognize my self..hopeless..feelingless..fear all time to die..
Reply

Loading...